Microlocal boundary value problem in higher codimensions
Bulletin de la Société Mathématique de France, Volume 124 (1996) no. 2, p. 243-276
@article{BSMF_1996__124_2_243_0,
     author = {Takeuchi, Kiyoshi},
     title = {Microlocal boundary value problem in higher codimensions},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {124},
     number = {2},
     year = {1996},
     pages = {243-276},
     doi = {10.24033/bsmf.2280},
     zbl = {0860.58036},
     mrnumber = {97h:58146},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1996__124_2_243_0}
}
Microlocal boundary value problem in higher codimensions. Bulletin de la Société Mathématique de France, Volume 124 (1996) no. 2, pp. 243-276. doi : 10.24033/bsmf.2280. http://www.numdam.org/item/BSMF_1996__124_2_243_0/

[1] D'Agnolo (A.) and Zampieri (G.). - Microlocal direct images of simple sheaves with applications to systems with simple characteristics, Bull. Soc. Math. France, t. 123, 1995, p. 605-637. | Numdam | MR 97b:32010 | Zbl 0869.58050

[2] Kaneko (A.). - Singular spectrum of boundary values of solutions of partial differential equations with real analytic coefficients, Sci. Papers College Gen., Ed. Univ. Tokyo, t. 25, 1975, p. 59-68. | MR 53 #985 | Zbl 0332.35048

[3] Kashiwara (M.). - Théorèmes d'annulation et double microlocalisation (written by hand), Séminaire Paris Nord, unpublished, 1976-1977.

[4] Kashiwara (M.). - On the maximally overdetermined systems of linear differential equations I, Publ. R.I.M.S. Kyoto Univ., t. 10, 1975, p. 563-579. | MR 51 #6891 | Zbl 0313.58019

[5] Kashiwara (M.). - Systems of microdifferential equations, Progress in Math., t. 34, 1983. | MR 86b:58113 | Zbl 0521.58057

[6] Kashiwara (M.) and Kawaï (T.). - On the boundary value problem for elliptic systems of linear partial differential equations I-II, Proc. Japan. Acad., t. 48, 1971, p. 712-715 ; ibid., t. 49, 1972, p. 164-168. | Zbl 0271.35028

[7] Kashiwara (M.) and Laurent (Y.). - Théorèmes d'annulation et deuxième microlocalisation, prépublication d'Orsay, 1983.

[8] Kashiwara (M.) and Schapira (P.). - Microlocal study of sheaves, Astérisque, t. 128, 1985. | MR 87f:58159 | Zbl 0589.32019

[9] Kashiwara (M.) and Schapira (P.). - Sheaves on manifolds, Grundlehlen der Math. Wiss., t. 292, Springer-Verlag, 1990. | MR 92a:58132 | Zbl 0709.18001

[10] Kataoka (K.). - On the theory of Radon transformations of hyperfunctions, J. Fac. Sci. Univ. Tokyo, t. 28, 1981, p. 331-413. | MR 84e:58067 | Zbl 0576.32008

[11] Kataoka (K.). - Microlocal theory of boundary value problems I-II, J. Fac. Sci. Univ. Tokyo, t. 27, 1980, p. 355-399 ; ibid., t. 28, 1981, p. 31-56. | Zbl 0447.35070 | Zbl 0459.35098

[12] Kataoka (K.) and Tose (N.). - Some remarks in 2nd microlocalization (in Japanese), R.I.M.S. Kôkyu-roku, Kyoto, 1988, p. 52-63.

[13] Kataoka (K.), Tose (N.) and Okada (Y.). - Decomposition of second microlocal analytic singularities, in D-Modules and Microlocal Geometry - M. Kashiwara, T. Monteiro-Fernandès and P. Schapira eds., De Gruyter, 1993, p. 163-171. | MR 94a:58182 | Zbl 0797.58080

[14] Komatsu (H.) and Kawaï (T.). - Boundary values of hyperfunction solution of linear partial differential equations, Publ. R.I.M.S. Kyoto Univ., t. 7, 1971, p. 95-104. | MR 46 #5817 | Zbl 0225.35032

[15] Laurent (Y.). - Théorie de la deuxième microlocalisation dans le domaine complexe, Progress in Math., t. 53, Birkhäuser, Boston, 1985. | MR 86k:58113 | Zbl 0561.32013

[16] Oaku (T.). - Boundary value problems for systems of linear partial differential equations and propagation of micro-analyticity, J. Fac. Sci. Univ. Tokyo, t. 33, 1986, p. 175-232. | MR 87h:58217 | Zbl 0626.35058

[17] Oaku (T.). - Higher-codimensional boundary value problem and F-mild hyperfunctions, in Algebraic Analysis, Vol. II, (Papers dedicated to Prof. Sato) - M. Kashiwara and T. Kawaï eds., Academic Press, 1988, p. 571-586. | MR 90k:58208 | Zbl 0675.58037

[18] Sato (M.), Kawaï (T.) and Kashiwara (M.). - Hyperfunctions and pseudodifferential equations, Lectures Notes in Math., t. 287, Springer-Verlag, 1973, p. 265-529. | MR 54 #8747 | Zbl 0277.46039

[19] Schapira (P.). - Hyperfonctions et problème aux limites elliptiques, Bull. Soc. Math. France, t. 99, 1971, p. 113-141. | Numdam | MR 58 #18608 | Zbl 0188.41402

[20] Schapira (P.). - Propagation at the Boundary of Analytic singularities, in Singularities of Boundary Value Problems. - Reidel Publ. Co., 1981, p. 185-212. | MR 82m:58054 | Zbl 0472.35006

[21] Schapira (P.). - Front d'onde analytique au bord I, C.R. Acad. Sc., t. 302, Série I, 1986, p. 383-386. | MR 88c:58070a | Zbl 0592.58052

[22] Schapira (P.). - Front d'onde analytique au bord II, Exp. 13, Séminaire E.D.P.. - École Polytechnique, 1986. | Numdam | Zbl 0638.58027

[23] Schapira (P.). - Microfunctions for boundary value problems, in Algebraic Analysis, Vol. II, (Papers dedicated to Prof. Sato). - M. Kashiwara and T. Kawaï eds., Academic Press, 1988, p. 809-819. | MR 90g:58122 | Zbl 0715.58037

[24] Schapira (P.) and Takeuchi (K.). - Déformation binormale et bispécialisation, C.R. Acad. Sc., t. 319, Série I, 1994, p. 707-712. | MR 95g:32020 | Zbl 0817.58039

[25] Schapira (P.) and Zampieri (G.). - Microfunctions at the Boundary and Mild Microfunctions, Publ. R.I.M.S., Kyoto Univ., t. 24, 1988, p. 495-503. | MR 90e:58145 | Zbl 0702.35004

[26] Tajima (S.). - Analyse microlocale sur les variétés de Cauchy-Riemann et Problème du prolongement des solutions holomorphes des équations aux dérivées partielles, Publ. R.I.M.S., Kyoto Univ., t. 18, 1982, p. 911-945. | MR 84i:32031 | Zbl 0553.58028

[27] Takeuchi (K.). - Étude microlocale des problèmes aux limites en codimension supérieure, C.R. Acad. Sc., t. 320, Série I, 1995, p. 441-443. | MR 95k:58150 | Zbl 0840.58043

[28] Tose (N.) and Uchida (M.). - Negativity and Vanishing of Microfunction Solution Sheaves at the Boundary, Proc. Japan Acad., t. 65, Serie A, 1989, p. 288-291. | Zbl 0719.58035

[29] Uchida (M.). - Microlocal analysis of diffraction by a corner, Ann. Scient. École Norm. Sup., t. 25, 4e série, 1992, p. 47-75. | Numdam | Zbl 0749.58053

[30] Uchida (M.). - A generalization of Bochner's tube theorem for elliptic boundary value problems, R.I.M.S. Kôkyu-roku, Kyoto, t. 845, 1993, p. 129-138. | MR 1296514